thank you very much for your quick answers!
What makes you so sure that script is causing the problems? You can't just go around erasing lines of scripts as if that'll solve all your problems. Context is important here, and just going by the name it looks like that's a part of some formation script which affects targeting enemy groups, without which your troops will probably stand still. Most mods have in-game options to disable formations, so I suggest you ask the mod/script authors.
stutter is a kind of snapshot effect (fps=0 for one tenth of a second) and it occures every 4-5 sec. So the game doesn't crash but it's really anoying in big battles, and frustrating because fps are high aside of this "snapshot effect"
BTW my config is quadcore i7 @ 2.93Ghz
8.00G RAM and GTX 560ti
If he gets stuttering in Native, it's not the mods, but the PC/Warband configuration. Possibly something as silly as running other programs in the background.
exactly, it happens even in native so it's not mod related.
I just made further investigation and the problems concerns:
and DOESN'T concern:
I tried to put scripts.txt from 1.134 into 1.143 version and it works without stuter!
So the problem is a changement in scripts.txt that happened when they upgraded the game to 1.143 and up.
Concerning programs in the background my system is fairly clean, and it would concern every version of the game anyway.